# SDR SWIA202412090007

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 9,330 hours, 8,748 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D:GEAR DISAGREE WARNING MESSAGE AFTER TAKE OFF. GEAR UP DISAGREE WITH NOSE WHEEL SHOWING RED INDICATOR. RAN QRH AND ALL GEAR CAME DOWN AND RETURNED TO FIELDC:MEL 32-30-1CAT A DUE 12/8/24GEAR DISAGREE WARNING MESSAGE AFTER TAKE OFF. GEAR UP DISAGREE WITH NOSE WHEEL SHOWING RED INDICATOR. RAN QRH AND ALL GEAR CAME DOWN AND RETURNED TO FIELD GEAR DISAGREE WARNING MESSAGE AFTER TAKE OFF. GEAR UP DISAGREE WITH NOSE WHEEL SHOWING RED INDICATOR. RAN QRH AND ALL GEAR CAME DOWN AND RETURNED TO FIELD     (FLIGHT 3975 - FILED CLOSED)     DEC 07, 2024  STATION: ATW--DEFERRED LANDING GEAR RETRACTION SYS IAW CRJ900 MEL 32-30-1 MX ACTION C/W PLACARD INSTALLED DEC 08, 2024  STATION: MKE -- UNDEFFERED GEAR PER MEL 32-30-1. INTERROGATED MDC AND FOUND B1 CODES 007451, 065387, AND 065386. TROUBLESHOT PER FIMS 32-21-00 AND 32-11-00. INSPECTED ALL NLG PROX SENSORS IN REFERENCE WITH AMM 32-61-05. NO DEFECTS NOTED AT THIS TIME AND ALL MEASUREMENTS WERE GOOD. PERFORMED GEAR SWINGS IN REFERENCE WITH AMM 32-61-05. ALL GEAR SWINGS CHECKED GOOD. INSPECTED #3 HYDRAULIC SYSTEM FILTERS AND FOUND DPI FOR CASE DRAIN OF ACMP 3A POPPED. SEE CP 29281099 FOR REPLACEMENT OF FILTER. DUE TO NOSE GEAR IN TRANSIT TOO LONG AND LH/RH MLG ACT/PR SW FAULTS REFERENCE CP 29281084 FOR REPLACEMENT OF GEAR SELECTOR VALVE. REFERENCE CP 29281086 FOR REPLACEMENT OF PRIORITY BALANCE RELIEF VALVE. PERFORMED MULTIPLE GEAR SWINGS IN REFERENCE WITH AMM 32-61-05. OPS CHECKED GOOD AT THIS TIME. PERFORMED GEAR SWINGS ON SINGLE PUMP OPERATION AND NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH
